# SDR ASAA2015032211065

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,795 hours, 9,622 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP, ACFT GROUNDED.  QRH PROCEDURES SUCCESSFUL, SATCOM RESTORED.
